Alert archive / California / River Flood Watches in 2012

River Flood Watch 2, NWS San Francisco Bay Area, CA

November 30, 2012Napa County, California

NWS San Francisco Bay Area, CA issued this river flood watch at Nov 30, 2012, 11:00 PM PST for Napa County, California. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2012, 11:00 PM PST (07:00 UTC)
Expired
Dec 1, 2012, 6:41 AM PST
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA
Flood severity
None

County Napa County, CA

The radar

The Sacramento radar (KDAX), 57 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Napa River near Napa (APCC1). The gauge peaked at 19.75 ft at Nov 30, 2012, 1:00 PM PST.

actionminormoderate102012/0112/02
Action stage
22 ft
Minor stage
25 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11458000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS66 KMTR 010700
FFAMTR
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
1100 PM PST FRI NOV 30 2012

...THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
FLOOD WATCH FOR THE FOLLOWING RIVERS IN CALIFORNIA...

  NAPA RIVER NEAR NAPA AFFECTING NAPA COUNTY

.ANOTHER ROUND OF HEAVY RAIN IS FORECAST TO OCCUR ACROSS NORTHERN
CALIFORNIA SATURDAY NIGHT AND SUNDAY. THE COMBINATION OF SATURATED
SOILS FROM PREVIOUS HEAVY RAIN AND A FORECAST OF AN ADDITIONAL THREE
TO SIX INCHES OF NEW RAINFALL BY SUNDAY AFTERNOON WILL CAUSE
THE NAPA RIVER NEAR NAPA TO RISE TO NEAR FLOOD STAGE ON SUNDAY
AFTERNOON.

CAC055-011900-
/O.NEW.KMTR.FL.A.0002.121201T0700Z-000000T0000Z/
/APCC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1100 PM PST FRI NOV 30 2012

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA HAS ISSUED A

* FLOOD WATCH FOR THE NAPA RIVER NEAR NAPA
* UNTIL 10 PM SUNDAY DEC 2 2012
* AT 10 PM PST FRIDAY THE STAGE AT NAPA WAS 15.6 FT
* FORECAST TO RISE ABOVE MONITOR STAGE OF 22.0 FT NEAR NOON SUNDAY
* THEN FORECAST TO CREST SLIGHTLY BELOW FLOOD STAGE OF 25.0 FEET
  SUNDAY AFTERNOON
* THEN FORECAST TO FALL BELOW MONITOR STAGE OF 22.0 FT SUNDAY EVENING
* THEN FORECAST TO RECEDE TO NEAR 9.0 FT LATE TUESDAY MORNING
* FLOOD STAGE AT NAPA IS 25.0 FT
* AT 25.0 FT THE LOWER AREAS OF YOUNTVILLE AND NAPA NEAR THE NAPA
  RIVER WILL HAVE MINOR FLOODING.  SOME SECONDARY ROADS WILL HAVE
  MINOR FLOODING.

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT

INDIVIDUALS AFFECTED BY RIVER CONDITIONS ARE ADVISED TO BE
PREPARED TO MOVE THEMSELVES AND THEIR BELONGINGS TO HIGHER GROUND
IF FLOODING OCCURS.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND 
AT /LOWER CASE/ HTTP://WWW.CNRFC.NOAA.GOV/

THE NEXT STATEMENT WILL BE ISSUED BY 3 AM PST SATURDAY DEC 01 2012
OR SOONER AS CONDITIONS WARRANT

&&
1 follow-up statement
650 
WGUS66 KMTR 011441
FFAMTR
URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA, CA
641 AM PST SAT DEC 1 2012

...THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CHANGED
THE FLOOD WATCH FOR THE NAPA RIVER AT NAPA TO A FLOOD WARNING...

.ANOTHER ROUND OF HEAVY RAIN IS FORECAST TO OCCUR ACROSS NORTHERN
CALIFORNIA SATURDAY NIGHT AND SUNDAY. THE COMBINATION OF SATURATED
SOILS FROM PREVIOUS HEAVY RAIN AND A FORECAST OF AN ADDITIONAL THREE
TO SIX INCHES OF NEW RAINFALL BY SUNDAY AFTERNOON WILL LIKELY CAUSE
THE NAPA RIVER NEAR ST HELENA AND NEAR NAPA TO EXCEED FLOOD STAGE BY
SUNDAY AFTERNOON.

CAC055-011511-
/O.CAN.KMTR.FL.A.0002.000000T0000Z-000000T0000Z/
/APCC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
641 AM PST SAT DEC 1 2012

...THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CHANGED
THE FLOOD WATCH FOR THE NAPA RIVER AT NAPA TO A FLOOD WARNING...

$$

PLEASE SEE SFOFLWMTR (FLOOD WARNING) FOR MORE INFORMATION.

&&

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this river flood watch went out at Nov 30, 9:32 PM PST, 1 hour 28 minutes earlier.

Area forecast discussion, Nov 30, 9:32 PM PST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
932 PM PST FRI NOV 30 2012

...ONE MORE SIGNIFICANT STORM EXPECTED ON SUNDAY...

.DISCUSSION...AS OF 9:15 PM PST FRIDAY...RAINFALL TOTALS LAST
NIGHT AND TODAY WERE IMPRESSIVE ACROSS OUR FORECAST AREA WITH 1 TO
3 INCHES OF ACCUMULATION AT LOWER ELEVATIONS...AND FROM 3 TO 8
INCHES IN THE HILLS. THE HEAVIEST AMOUNTS WERE IN THE NORTH BAY
MOUNTAINS AND SANTA LUCIA MOUNTAINS. RAIN TAPERED OFF IN ALL AREAS
BY EARLY AFTERNOON. SINCE THEN ONLY INTERMITTENT LIGHT RAIN HAS
BEEN OBSERVED AS OUR AREA REMAINS UNDER MOIST CYCLONIC FLOW.
SATELLITE CURRENTLY SHOWS AN AREA OF COOLING CLOUD TOPS
APPROACHING THE COAST...ASSOCIATED WITH THE LATEST SHORTWAVE
TROUGH MOVING THROUGH THE MOIST FLOW. THUS...WE WILL LIKELY SEE
DEVELOPMENT OF MORE WIDESPREAD RAIN OVERNIGHT AND INTO SATURDAY
MORNING. HOWEVER...THIS INCOMING SHORTWAVE TROUGH IS RATHER WEAK
AND THE NARROW PLUME OF VERY HIGH MOISTURE HAS TEMPORARILY MOVED
OFF TO OUR SOUTH. THEREFORE...RAIN RATES SHOULD MOSTLY BE LIGHT
OVERNIGHT AND EARLY TOMORROW. RAIN IS THEN FORECAST TO TAPER OFF
LATE SATURDAY MORNING AND THROUGH THE AFTERNOON HOURS.

THIS RESPITE FROM PRECIPITATION WILL BE SHORT-LIVED. ONE FINAL
STRONG SHORTWAVE TROUGH ROLLING IN OFF THE EASTERN PACIFIC WILL
PHASE WITH THE PLUME OF ENHANCED MOISTURE FLOWING ACROSS THE
PACIFIC AND PRODUCE ANOTHER ROUND OF HEAVY RAIN ACROSS OUR
FORECAST AREA LATE SATURDAY NIGHT INTO SUNDAY. THE 00Z NAM AND 00Z
GFS AGREE THAT THE FOCUS OF THE HEAVIEST PRECIP ON SATURDAY NIGHT WILL
INITIALLY BE JUST TO OUR NORTH ACROSS MENDOCINO COUNTY.
HOWEVER...RAIN RATES WILL GRADUALLY INCREASE ACROSS OUR NORTH BAY
COUNTIES AFTER MIDNIGHT AND RAIN SHOULD THEN BECOME HEAVY NORTH
OF THE GOLDEN GATE BY LATE SATURDAY NIGHT. THE BAND OF HEAVY RAIN
IS THEN FORECAST TO DROP STEADILY SOUTHEAST THROUGH THE REST OF
THE SF BAY AREA ON SUNDAY MORNING AND THROUGH THE MONTEREY BAY
AREA SUNDAY AFTERNOON. THE NAM IS ABOUT 3-6 HOURS SLOWER WITH THIS
SOUTHWARD PROGRESSION COMPARED TO THE GFS. THE FASTER GFS TIMING
IS PREFERRED GIVEN THAT THE GFS HAS BEEN PERFORMING BETTER LATELY
IN THIS REGARD. RAINFALL RATES WITH THE SATURDAY NIGHT/SUNDAY
SYSTEM LOOK TO BE EVEN GREATER THAN WITH THE SYSTEM THAT MOVED
THROUGH EARLIER TODAY...ESPECIALLY IN THE N BAY. HOWEVER...THE
PACE AT WHICH THIS SYSTEM MOVES THROUGH LOOKS TO BE SOMEWHAT
FASTER AND SO TOTAL RAIN AMOUNTS MAY END UP BEING SIMILAR. THIS
UPCOMING HEAVY RAIN ON TOP OF SATURATED SOIL WILL RESULT IN A
RENEWED THREAT OF FLOODING...IN THE NORTH BAY BY LATE SATURDAY
NIGHT AND ELSEWHERE DURING THE DAY SUNDAY. WILL THEREFORE CONTINUE
THE FLASH FLOOD WATCH FOR THE ENTIRE NORTH BAY...AS WELL AS THE
COAST AND COASTAL MOUNTAINS FROM SF SOUTHWARD...THROUGH SUNDAY
EVENING. EVEN WITH THE SLOWER NAM SOLUTION...MOST HEAVY RAIN IS
EXPECTED TO END BY LATE SUNDAY AFTERNOON. THEREFORE THE DECISION
WAS MADE TO PULL BACK THE ENDING TIME OF THE FLASH FLOOD WATCH
FROM MONDAY MORNING TO LATE SUNDAY EVENING.

MOST OF THE FLOODING THREAT LATE TOMORROW NIGHT AND SUNDAY WILL BE
TO LOW LYING URBAN AREAS AND SMALL STREAMS AND CREEKS...SIMILAR TO
TODAY. IN FACT...URBAN AND SMALL STREAM FLOODING IS PROBABLY MORE
LIKELY GIVEN THE GREATER SOIL SATURATION. ALSO...ADDITIONAL HEAVY
RAIN THIS WEEKEND WILL RESULT IN A GOOD CHANCE OF AT LEAST MINOR
FLOODING ON OUR NORTH BAY MAIN STEM RIVERS. THE LATEST GUIDANCE
FROM THE RIVER FORECAST CENTER NOW SHOWS THE RUSSIAN RIVER GOING
SLIGHTLY ABOVE FLOOD STAGE AT GUERNEVILLE ON MONDAY MORNING. IN
ADDITION...THE NAPA RIVER AT SAINT HELENA IS FORECAST TO REACH
FLOOD STAGE EARLY ON SUNDAY AFTERNOON WHILE THE NAPA RIVER AT NAPA
IS FORECAST TO PEAK JUST SHY OF FLOOD STAGE LATE SATURDAY
AFTERNOON. WILL UPDATE THE FLOOD WATCH FOR MAIN STEM RIVERS TO
INCLUDE THE NAPA RIVER AND ALSO TO INCREASE STAGE FORECAST FOR
THE RUSSIAN RIVER.

THE THREAT OF MUDSLIDES IN AREAS OF STEEP TERRAIN HAS ALSO
INCREASED DUE TO THE RECENT AND EXPECTED HEAVY RAIN. HAVE
MENTIONED THIS THREAT IN THE HAZARDOUS WEATHER OUTLOOK AS WELL AS
IN THE FLASH FLOOD WATCH.

WINDS WITH THE SATURDAY NIGHT/SUNDAY SYSTEM ARE NOT EXPECTED TO BE
AS STRONG AS THEY WERE WITH THE SYSTEM LAST NIGHT AND THIS
MORNING. HOWEVER...A FEW HOURS OF ADVISORY LEVEL WINDS WITH GUSTS
TO 50 MPH ARE CERTAINLY POSSIBLE LATE SATURDAY NIGHT AND SUNDAY
MORNING...MAINLY NEAR THE COAST AND IN THE HILLS OF THE SF BAY
AREA. WILL CONSIDER ISSUANCE OF WIND ADVISORIES ON THE OVERNIGHT SHIFT.

IT STILL LOOKS LIKE OUR AREA WILL SEE DRY WEATHER ON MONDAY BEFORE
THE NEXT SYSTEM BRINGS MORE RAIN BY TUESDAY. THE GFS HAD BEEN
TRENDING WETTER WITH THE TUESDAY/WEDNESDAY SYSTEM...ESPECIALLY IN
THE NORTH BAY. HOWEVER...THE 00Z RUN OF THE GFS HAS BACKED OFF
CONSIDERABLY ON THE AMOUNT OF RAIN ON TUE/WED.

THE MODELS AGREE THAT THE SECOND HALF OF NEXT WEEK WILL BE DRY AS
A RIDGE OF HIGH PRESSURE BUILDS OVER CA.

&&

.AVIATION...AS OF 9:31 PM PST FRIDAY...STEADY RAIN CONTINUES TO
FALL IN THE NORTH BAY AREA WITH SHOWERS IN THE SAN FRANCISCO BAY
AREA. THE CURRENT IR SATELLITE IS SHOWING COLD CLOUD
TOPS...ASSOCIATED WITH THE STEADY RAIN...PASSING OVER SANTA ROSA.
SHOWERS ARE EXPECTED REMAIN A POSSIBILITY AT MOST TERMINALS
OVERNIGHT WITH PERSISTENT LIGHT RAIN EXPECTED LATE TONIGHT INTO
EARLY SATURDAY MORNING. GUSTY SOUTHERLY WINDS ARE ALSO EXPECTED
OVERNIGHT AS A DISTURBANCE PASSES THE FORECAST AREA. MODERATE TO
HEAVY RAIN IS EXPECTED FROM KSFO NORTH SATURDAY EVENING INTO
SUNDAY MORNING.

VICINITY OF KSFO...PERIODS OF SHOWER ACTIVITY ARE EXPECTED TO
CONTINUE OVERNIGHT. SOUTHERLY WINDS WILL PREVAIL OVERNIGHT RANGING
FROM 10 TO 15 KT INCREASING TO 20 KT PLUS SATURDAY EVENING. SHOWER
ACTIVITY WILL TRANSITION TO PERSISTENT MODERATE RAIN BY LATE SATURDAY
EVENING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...EXPECT PERIODS OF SHOWER ACTIVITY TO
RETURN OVERNIGHT. SOUTHERLY WINDS ARE EXPECTED TO PREVAIL
OVERNIGHT RANGING FROM 5 TO 10 KT...WITH WINDS TO 15 KT IN THE
SALINAS VALLEY. SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 KT
SATURDAY EVENING. SHOWER ACTIVITY WILL TRANSITION TO PERSISTENT
RAIN BY LATE SATURDAY EVENING.

&&

.MARINE...AS OF 10:00 AM PST FRIDAY...WINDS HAVE REALLY DROPPED OFF
IN THE LAST FEW HOURS. STRONGEST WINDS REMAIN NEAR THE GOLDEN GATE
AND SOUTH OF MONTEREY BAY.  IN ADDITION...LARGE LONG PERIOD
WESTERLY SWELLS BETWEEN 13 AND 16 FEET AT 13 SECONDS WILL BE
PRESENT THROUGH MUCH OF THE REGION. THESE SWELLS WILL IMPACT THE
WATERS THROUGH THE DAY INTO THE WEEKEND. PLEASE CONTINUE TO
MONITOR THE FORECAST FOR THE LATEST INFORMATION.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...FLASH FLOOD WATCH...ENTIRE NORTH BAY...COASTAL AREAS AND
             COASTAL MOUNTAINS FROM SAN FRANCISCO SOUTH TO THE BIG SUR
             COAST AND THE SANTA LUCIA MOUNTAINS.
            HIGH SURF ADVISORY...THE ENTIRE COASTLINE
            SCA...ROUGH BAR ADVISORY FOR SF BAR UNTIL 3 AM

&&

PUBLIC FORECAST: DYKEMA
AVIATION: LARRY
MARINE: MM/CR

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Nov 30, 5:00 PM PST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
500 PM PST FRI NOV 30 2012

CAZ505-011400-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
500 PM PST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTH BAY.

.DAY ONE...FRIDAY NIGHT

PERIODS OF RAIN ARE LIKELY OVERNIGHT. BUT RAIN WILL MOSTLY BE LIGHT
IN INTENSITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG PACIFIC WEATHER SYSTEM WILL SPREAD SIGNIFICANT RAIN
ACROSS THE REGION ON SATURDAY NIGHT AND SUNDAY. RAIN COULD BE
HEAVY AT TIMES LATE SATURDAY NIGHT AND SUNDAY MORNING. A FLASH
FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING.

*  FLASH FLOOD WATCH....SEE SFOFFAMTR WGUS66 KMTR FOR DETAILS  *

IN ADDITION...THE RUSSIAN RIVER AT GUERNEVILLE IS FORECAST TO RISE
CLOSE TO FLOOD STAGE ON MONDAY MORNING. A FLOOD WATCH IS IN EFFECT
FOR THE RUSSIAN RIVER AT GUERNEVILLE THROUGH 6 PM MONDAY.

*  FLOOD WATCH....SEE SFOFFAMTR WGUS66 KMTR FOR DETAILS  *

EXCESSIVE RAINFALL ON ALREADY SATURATED SOILS COULD RESULT IN
MUDSLIDES IN AREAS OF STEEP TERRAIN.

STRONG AND GUSTY SOUTHERLY WINDS ARE EXPECTED LATE SATURDAY NIGHT
AND SUNDAY. GUSTS AS HIGH AS 40 MPH ARE LIKELY NEAR THE COAST.

LARGE OCEAN SWELL WILL CONTINUE TO BREAK AT THE COAST THROUGH
SATURDAY MORNING. A HIGH SURF ADVISORY IS IN EFFECT THROUGH 10 AM
PST SATURDAY MORNING.

*  HIGH SURF ADVISORY....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS  *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ006-509-529-530-011400-
SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
500 PM PST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO...THE SAN
FRANCISCO PENINSULA COAST...THE MONTEREY BAY COAST AND THE BIG SUR
COAST.

.DAY ONE...FRIDAY NIGHT

PERIODS OF RAIN ARE LIKELY OVERNIGHT. BUT RAIN WILL MOSTLY BE LIGHT
IN INTENSITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG PACIFIC WEATHER SYSTEM WILL SPREAD SIGNIFICANT RAIN
ACROSS THE REGION LATE SATURDAY NIGHT AND SUNDAY. RAIN COULD BE
HEAVY AT TIMES ON SUNDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH SUNDAY EVENING.

*  FLASH FLOOD WATCH....SEE SFOFFAMTR WGUS66 KMTR FOR DETAILS  *

EXCESSIVE RAINFALL ON ALREADY SATURATED SOILS COULD RESULT IN
MUDSLIDES IN AREAS OF STEEP TERRAIN.

STRONG AND GUSTY SOUTHERLY WINDS ARE EXPECTED LATE SATURDAY NIGHT
AND SUNDAY. GUSTS AS HIGH AS 40 MPH ARE LIKELY NEAR THE COAST.

LARGE OCEAN SWELL WILL CONTINUE TO BREAK AT THE COAST THROUGH
SATURDAY MORNING. A HIGH SURF ADVISORY IS IN EFFECT THROUGH 10 AM
PST SATURDAY MORNING.

*  HIGH SURF ADVISORY....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS  *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-507-011400-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
500 PM PST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY INTERIOR
VALLEYS AND MOUNTAINS.

.DAY ONE...FRIDAY NIGHT

PERIODS OF RAIN ARE LIKELY OVERNIGHT. BUT RAIN WILL MOSTLY BE LIGHT
IN INTENSITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG PACIFIC WEATHER SYSTEM WILL SPREAD SIGNIFICANT RAIN
ACROSS THE REGION SATURDAY NIGHT AND SUNDAY. RAIN COULD BE HEAVY
AT TIMES LATE SATURDAY NIGHT AND SUNDAY MORNING. A FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH SUNDAY EVENING.

*  FLASH FLOOD WATCH....SEE SFOFFAMTR WGUS66 KMTR FOR DETAILS  *

IN ADDITION...THE RUSSIAN RIVER AT GUERNEVILLE IS FORECAST TO RISE
CLOSE TO FLOOD STAGE ON MONDAY MORNING. A FLOOD WATCH IS IN EFFECT
FOR THE RUSSIAN RIVER AT GUERNEVILLE THROUGH 6 PM MONDAY.

*  FLOOD WATCH....SEE SFOFFAMTR WGUS66 KMTR FOR DETAILS  *

EXCESSIVE RAINFALL ON ALREADY SATURATED SOILS COULD RESULT IN
MUDSLIDES IN AREAS OF STEEP TERRAIN.

STRONG AND GUSTY SOUTHERLY WINDS ARE EXPECTED LATE SATURDAY NIGHT
AND SUNDAY. GUSTS AS HIGH AS 40 MPH ARE LIKELY IN THE HILLS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ512-517-011400-
SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
500 PM PST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SANTA CRUZ MOUNTAINS AND
THE SANTA LUCIA MOUNTAINS.

.DAY ONE...FRIDAY NIGHT

PERIODS OF RAIN ARE LIKELY OVERNIGHT. BUT RAIN WILL MOSTLY BE LIGHT
IN INTENSITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG PACIFIC WEATHER SYSTEM WILL SPREAD SIGNIFICANT RAIN
ACROSS THE REGION LATE SATURDAY NIGHT AND SUNDAY. RAIN COULD BE HEAVY
AT TIMES ON SUNDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
SUNDAY EVENING.

*  FLASH FLOOD WATCH....SEE SFOFFAMTR WGUS66 KMTR FOR DETAILS  *

EXCESSIVE RAINFALL ON ALREADY SATURATED SOILS COULD RESULT IN
MUDSLIDES IN AREAS OF STEEP TERRAIN.

STRONG AND GUSTY SOUTHERLY WINDS ARE EXPECTED LATE SATURDAY NIGHT
AND SUNDAY. GUSTS AS HIGH AS 40 MPH ARE LIKELY IN THE HILLS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ508-510-511-513-516-518-528-011400-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
500 PM PST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EAST BAY VALLEYS AND
HILLS...THE SAN FRANCISCO BAY SHORELINE...THE SANTA CLARA
VALLEY...AND THE INTERIOR VALLEYS AND MOUNTAINS OF MONTEREY AND
SAN BENITO COUNTIES.

.DAY ONE...FRIDAY NIGHT

PERIODS OF RAIN ARE LIKELY OVERNIGHT. BUT RAIN WILL MOSTLY BE LIGHT
IN INTENSITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG PACIFIC WEATHER SYSTEM WILL SPREAD SIGNIFICANT RAIN
ACROSS THE REGION LATE SATURDAY NIGHT AND SUNDAY. RAIN COULD BE HEAVY
AT TIMES ON SUNDAY.

EXCESSIVE RAINFALL ON ALREADY SATURATED SOILS COULD RESULT IN
MUDSLIDES IN AREAS OF STEEP TERRAIN.

STRONG AND GUSTY SOUTHERLY WINDS ARE EXPECTED LATE SATURDAY NIGHT
AND SUNDAY. GUSTS AS HIGH AS 40 MPH ARE LIKELY IN THE HILLS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

DYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 4:57 PM PSTSmall Craft Advisory for Hazardous SeasMTR30 hr
Nov 30, 10:32 PM PSTRiver Flood WarningMTRNapa41 hr
Nov 30, 10:32 PM PSTRiver Flood WarningMTRSonoma3 days
Dec 1, 5:15 AM PSTRiver Flood WarningMTRNapa34 hr
Dec 1, 10:23 AM PSTWind AdvisoryMTRAlameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 3 more26 hr

Nearby

River Flood Watches in California, 2012Every river flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.